# SDR QMLA2012042512066

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N135ED
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0335
- Aircraft time: 4,224 hours, 11,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 4,224 hours, 11,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRWORTHINESS CHECK, A 1 INCH CRACK WAS FOUND IN COMPOSITE STRUCTURE JUST BELOW THE THRESHOLD OF THE CLAMSHELL DOORS ON THE OUTSIDE.  REMOVED ACFT FROM SERVICE.
